Tumor necrosis factor (TNF) antagonists have beenknown to trigger new-onset psoriasis in adult andpediatric patients. Here we report a case of TNFantagonist-induced psoriasis in a 3-year-old boytreated with infliximab for Kawasaki disease. Ourpatient is a 3-year-old boy with Kawasaki diseaseunresponsive to intravenous immunoglobulinwho was then treated with one dose of infliximab.A few days later he developed psoriatic plaqueson the face and extremities. The psoriatic plaqueswere treated with topical calcineurin inhibitors andtopical corticosteroids, with marked improvement.Prior reports of TNF antagonist-induced psoriasis inthe pediatric population have been in children withinflammatory bowel disease or juvenile idiopathicarthritis. To the best of our knowledge, this is thefirst case of TNF antagonist-induced psoriasis ina pediatric patient with Kawasaki disease, andthe youngest patient to date. Although we donot fully understand the mechanism behind thisphenomenon, in vitro studies have implicated theimportance of interferon-α, a pro-inflammatorycytokine, and plasmacytoid dendritic cells. Furtherresearch is necessary to understand who is at riskfor this condition and the molecular basis for thisparadoxical reaction.